MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-24-09
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Loss of Range of Motion (2032); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint effusion (4849)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 115 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis, aseptic loosening, knee pain, swelling, joint effusion, bone loss, difficulty walking, and limited range of motion.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices: 2012977 234-03-04 - optetrak asy,ps cemented femoral, sz 4.2859734 204-04-43 - trapezoid tibial tray sz 4f/3t.2877683 200-02-29 - three peg patella 29mm.The product associated with this report event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the report event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes of contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filled accordingly.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation, investigation findings, investigation conclusions the reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, range of motion, and loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, range of motion, and loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
PS TIBIAL INSERTS SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19392095
Report Number1038671-2024-01403
Device Sequence Number20776434
Product Code JWH
UDI-Device Identifier10885862048387
UDI-Public10885862048387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/22/2020
Device Catalogue Number204-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale